# SDR SWIA2020081151740

- Difficulty date: June 29, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD GROUND SPOILER PCU BOLT IS CORRODED.   REMOVED AND INSTALLED NEW HARDWARE ON THE LH WING INBOARD GROUND SPOILER PCU IAW CRJ-200 AMM.
